Table of Contents
Chinese Journal of Mathematics
Volume 2015 (2015), Article ID 737905, 17 pages
http://dx.doi.org/10.1155/2015/737905
Research Article

Classical Ergodicity and Modern Portfolio Theory

Beedie School of Business, Simon Fraser University, Vancouver, BC, Canada V5A lS6

Received 6 February 2015; Accepted 5 April 2015

Academic Editor: Wing K. Wong

Copyright © 2015 Geoffrey Poitras and John Heaney. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geoffrey Poitras and John Heaney, “Classical Ergodicity and Modern Portfolio Theory,” Chinese Journal of Mathematics, vol. 2015, Article ID 737905, 17 pages, 2015. doi:10.1155/2015/737905